# SDR AALA202407124384

- Difficulty date: June 15, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA FLOOR SUPPORT/SEAT TRACK BETWEEN FR 12 AND FR 24 AT -Y1292. REPLACED BEAM-SEAT TRACK PER SRM 51-42-11.
